×

zbMATH — the first resource for mathematics

Sulla convergenza delle soluzioni di disequazioni variazionali. (Italian) Zbl 0333.35030

MSC:
35J20 Variational methods for second-order elliptic equations
35A35 Theoretical approximation in context of PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Bensoussan - J. L. Lions - G. Papanicolaou,Some asymptotic results for solutions of variational inequalities with highly oscillatory periodic coefficients, in corso di stampa.
[2] Boccardo, L.; Capuzzo Dolcetta, I., G-convergenza e problema di Dirichlet unilaterale, Boll. Un. Mat. Ital., 12, 115-123 (1975) · Zbl 0337.35023
[3] Brøndsted, A.; Rockafellar, R. T., On the subdifferentiability of convex functions, Proc. Amer. Math. Soc., 16, 605-611 (1965) · Zbl 0141.11801
[4] Chicco, M., Confronto tra due modi di definire le disuguaglianze per le funzioni di H^1.P(ω), Boll. Un. Mat. Ital., 4, 668-676 (1971)
[5] Chicco, M., Some properties of the first eigenvalue and the first eigenfunction of linear second order elliptic partial differential equations in divergence form, Boll. Un. Mat. Ital., 5, 245-254 (1972) · Zbl 0245.35064
[6] De Giorgi, E., Sulla convergenza di alcune successioni d’integrali del tipo dell’area, Rend. Mat. Roma, 8, 277-294 (1975) · Zbl 0316.35036
[7] De Giorgi, E.; Spagnolo, S., Sulla convergenza degli integrali dell’energia per operatori ellittici del secondo ordine, Boll. Un. Mat. Ital., 8, 391-411 (1973) · Zbl 0274.35002
[8] Donoghue, W. F., A coerciveness inequality, Ann. Scuola Norm. Sup. Pisa, 20, 589-593 (1966) · Zbl 0158.12701
[9] Dunford, N.; Schwartz, J. T., Linear operators (1958), New York: Interscience, New York
[10] Joly, J. L., Une famille de topologies sur l’ensemble des fonctions convexes pour lesquelles la polarité est bicontinue, J. Math. Pures Appl., 52, 421-441 (1973) · Zbl 0282.46005
[11] Kuratowski, C., Topologie (1958), Warszawa: Panstwowe Wydawnictwo Naukowe, Warszawa
[12] Lions, J. L.; Stampacchia, G., Variational inequalities, Comm. Pure Appl. Math., 20, 493-519 (1967) · Zbl 0152.34601
[13] Littman, W.; Stampacchia, G.; Weinberger, H. F., Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, 17, 45-79 (1963) · Zbl 0116.30302
[14] Marcellini, P., Su una convergenza di funzioni convesse, Boll. Un. Mat. Ital., 8, 137-158 (1973) · Zbl 0282.47014
[15] Marcellini, P., Un teorema di passaggio al limite per la somma di junzioni convesse, Boll. Un. Mat. Ital., 11, 107-124 (1975) · Zbl 0309.47033
[16] J. J. Moreau,Fonctionnelles convexes, Séminaire sur les équations aux dérivées partielles, Collège de France, 1966-67.
[17] Mosco, U., Convergence of convex sets and of solutions of variational inequalities, Advances in Math., 3, 510-585 (1969) · Zbl 0192.49101
[18] Mosco, U., On the continuity of the Young-Fenchel transform, J. Math. Anal. Appl., 35, 518-535 (1971) · Zbl 0253.46086
[19] Rockafellar, R. T., Characterization of the subdifferentials of convex functions, Pacific J. Math., 17, 497-510 (1966) · Zbl 0145.15901
[20] Rockafellar, R. T., Level sets and continuity of conjugate convex functions, Trans. Amer. Math. Soc., 123, 46-63 (1966) · Zbl 0145.15802
[21] Sbordone, C., Alcune questioni di convergenza per operatori differenziali del secondo ordine, Boll. Un. Mat. Ital., 10, 672-682 (1974) · Zbl 0308.35033
[22] Senatorov, P. K., The stability of the eigenvalues and eigenfunctions of a Sturm-Liouville problem, Differencial’nye Uravnenija, 7, 1667-1671 (1971) · Zbl 0244.34015
[23] Spagnolo, S., Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Scuola Norm. Sup. Pisa, 22, 571-597 (1968) · Zbl 0174.42101
[24] S. Spagnolo,Convergence in energy for elliptic operators, Proceedings of the Symposium on the numerical solution of partial differential equations, Maryland 1975, in corso di stampa. · Zbl 0347.65034
[25] Stampacchia, G., Formes bilinéaires coercitives sur les ensembles convexes, C. R. Acad. Sci. Paris, Sér. A, 258, 4413-4416 (1964) · Zbl 0124.06401
[26] Stampacchia, G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, 15, 189-258 (1965) · Zbl 0151.15401
[27] Zolezzi, T., Su alcuni problemi fortemente ben posti di controllo ottimo, Ann. Mat. Pura Appl., 95, 147-160 (1973) · Zbl 0275.49012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.